Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 166, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Sep 24, 2017, 4:27 PM CDT for Aitkin County, Cass County, Crow Wing County, Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2017, 4:27 PM CDT (21:27 UTC)
- Expired
- Sep 24, 2017, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Aitkin County, MN, Cass County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 130 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 4:28 PM CDT | TSTM WND DMG | 3 Ese Brainerd, MN | NUMEROUS 6-8 TREE BRANCHES DOWN ALONG WITH A FEW STRIPPED PINE TREES. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
858
WUUS53 KDLH 242127
SVRDLH
MNC001-021-035-242215-
/O.NEW.KDLH.SV.W.0166.170924T2127Z-170924T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
427 PM CDT SUN SEP 24 2017
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Southwestern Aitkin County in east central Minnesota...
East central Cass County in north central Minnesota...
Eastern Crow Wing County in east central Minnesota...
* Until 515 PM CDT
* At 427 PM CDT, severe thunderstorms were located along a line
extending from near Merrifield, to 6 miles southwest of Garrison,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brainerd, Mille Lacs Lake, Crosby, Aitkin, Crosslake, Emily,
Ironton, Deerwood, Mcgregor, Cuyuna, Garrison, Palisade, Upper
South Long Lake, Merrifield, South Long Lake, Cedar Lake, Bay Lake,
Mission, Glen, and Wolford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4691 9381 4662 9324 4624 9372 4624 9381
4617 9381 4616 9383 4616 9396 4643 9424
TIME...MOT...LOC 2127Z 207DEG 42KT 4644 9413 4623 9392
HAIL...1.00IN
WIND...60MPH
$$
DAP3 follow-up statements
029
WWUS53 KDLH 242137
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
437 PM CDT SUN SEP 24 2017
MNC001-021-035-242215-
/O.CON.KDLH.SV.W.0166.000000T0000Z-170924T2215Z/
Aitkin MN-Cass MN-Crow Wing MN-
437 PM CDT SUN SEP 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN AITKIN...EAST CENTRAL CASS AND EASTERN CROW WING
COUNTIES...
At 437 PM CDT, severe thunderstorms were located along a line
extending from near Cuyuna, to near Garrison, moving northeast at 50
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brainerd, Mille Lacs Lake, Crosby, Aitkin, Crosslake, Emily, Ironton,
Deerwood, Mcgregor, Cuyuna, Garrison, Palisade, Merrifield, Upper
South Long Lake, Cedar Lake, Bay Lake, Mission, Glen, Wolford, and
Waukenabo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4691 9381 4662 9324 4624 9372 4624 9381
4622 9381 4621 9384 4643 9424
TIME...MOT...LOC 2137Z 211DEG 45KT 4655 9401 4634 9380
HAIL...1.00IN
WIND...60MPH
$$
DAP268
WWUS53 KDLH 242150
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
450 PM CDT SUN SEP 24 2017
MNC001-021-035-242215-
/O.CON.KDLH.SV.W.0166.000000T0000Z-170924T2215Z/
Aitkin MN-Cass MN-Crow Wing MN-
450 PM CDT SUN SEP 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL AITKIN...EAST CENTRAL CASS AND NORTHEASTERN CROW
WING COUNTIES...
At 450 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Emily, to near Aitkin, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Emily around 500 PM CDT.
Palisade around 515 PM CDT.
Other locations impacted by these severe thunderstorms include
Waukenabo, Wolford, Cedar Lake, Gun Lake, Little Pine, Ripple Lake,
Cuyuna Country State Park, Glory, Upper Mission Lake, and White Elk
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4691 9381 4662 9324 4633 9374 4655 9410
TIME...MOT...LOC 2150Z 207DEG 42KT 4667 9392 4646 9371
HAIL...1.00IN
WIND...60MPH
$$
DAP209
WWUS53 KDLH 242209
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
509 PM CDT SUN SEP 24 2017
MNC001-021-035-242219-
/O.EXP.KDLH.SV.W.0166.000000T0000Z-170924T2215Z/
Aitkin MN-Cass MN-Crow Wing MN-
509 PM CDT SUN SEP 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL AITKIN...EAST
CENTRAL CASS AND NORTHEASTERN CROW WING COUNTIES WILL EXPIRE AT 515
PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4691 9381 4662 9324 4633 9374 4655 9410
TIME...MOT...LOC 2209Z 270DEG 42KT 4686 9378 4665 9357
$$
DAPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 3:08 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 24, 3:08 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Duluth MN 308 PM CDT Sun Sep 24 2017 .SHORT TERM...(This evening through Monday) Issued at 308 PM CDT Sun Sep 24 2017 The large upper level trof that has been over the Rockies today, with its closed low over the Four Corners, will find the closed low opening up and lifting north before reforming in eastern Montana by Monday evening. This will keep the forecast area in a southwest flow aloft and pump additional warm, moist air from the Gulf of Mexico into the region. Pieces of energy embedded in the lee side of the trof, will lift into the area tonight and Monday. This will result in periods of showers and thunderstorms this afternoon through tonight, with a transition to mainly showers on Monday. The exception will be in northwest Wisconsin where enough instability will be found to initiate thunderstorms in the afternoon. Some of the thunderstorms may be strong to marginally severe this afternoon into this evening over northeast Minnesota. MUCAPE has increased into the 1000-2000 J/kg range with 40 to 50 knots of effective bulk shear. Plenty of FGEN from the surface to 850mb right ahead of the upper trof. CREST soil moisture has southern Cass and Crow Wing counties fairly wet with up to 80 percent saturation. QPF not very high for tonight and Monday and will hold off on any flood headlines, but will monitor trends. Lower soil moisture content elsewhere and not anticipating flooding. .LONG TERM...(Monday night through Sunday) Issued at 308 PM CDT Sun Sep 24 2017 The Northland has had a stretch of unseasonably warm weather, but a cool down is coming, which will bring more seasonal weather. An upper-level low will lift from the Northern High Plains through south-central Canada and into eastern Canada Tuesday night through Wednesday. Its forcing, as well forcing from multiple shortwaves within the ahead of the low, will likely result in showers across parts of the Northland Monday night through Tuesday night. There is a very low chance of thunder in parts of northwest Wisconsin Monday evening, and then again midday Tuesday. Colder air will wrap into the Northland early this week as the low lifts through the region. Much of the Northland, especially across northeast MN, will not have much warming during the day Tuesday. Highs may reach the 60s in northwest Wisconsin, but only the lower to middle 50s across much of northeast Minnesota. Drier and sunnier weather is expected Wednesday in the wake of the low. Weak surface high pressure will move through the region, and westerly flow will bring a bit warmer air into the region. Highs will rebound to the upper 50s and low 60s. Another strong cold front will dive through the Northland later this week, probably sometime on Thursday. This could be an even colder airmass, but there has been some differences between the models. The European has colder flow than the GFS and Canadian models, with 850 hpa temperatures close to 0 degrees Celsius. The models look a bit warmer compared to previous runs from yesterday, so have held off on lowering the forecast high temperatures for Friday to stay ahead of the curve. High pressure will move through the region Friday and Friday night. Clear skies and nearly calm winds Friday night could bring frost to some areas, such as in the Boundary Waters. Warmer southerly flow will develop Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1241 PM CDT Sun Sep 24 2017 Northeast MN and northwest WI had widespread VFR conditions with warm, southerly flow. A cold front stretching from far northwest Ontario, through northwest Minnesota, and into eastern South Dakota, will advance east through the Northland later this afternoon and through tonight and Monday. It will bring some showers and thunderstorms this afternoon and evening, mainly across parts of northeast Minnesota, including KBRD and KHIB. Some of the storms could be strong. There will be lowering ceilings and visibility in the wake of the cold front overnight. Cool and humid northwest flow will bring LIFR/IFR stratus, but more likely MVFR in parts of northwest Wisconsin. There will also be a period of significant low-level wind shear at KHYR late this evening through the wee hours of the morning, until the strong low-level jet shifts east of KHYR. Anticipate slow improvement in the ceilings Monday morning. && .PRELIMINARY POINT TEMPS/POPS... DLH 57 61 51 56 / 60 70 80 60 INL 50 55 47 51 / 60 10 50 70 BRD 54 59 51 56 / 50 60 70 60 HYR 63 71 56 63 / 40 60 70 60 ASX 63 69 54 61 / 40 60 70 70 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...GSF LONG TERM...Grochocinski AVIATION...Grochocinski
Hazardous weather outlook, Sep 24, 3:21 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 321 PM CDT Sun Sep 24 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-251030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 321 PM CDT Sun Sep 24 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Strong to marginally severe storms are possible in northeast Minnesota this afternoon and this evening. Strong to damaging winds, large hail, heavy rain and frequent lightning are expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday afternoon in northwest Wisconsin. Otherwise, the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters may be needed from 4pm to 8pm in northeast Minnesota. LSZ121-140>148-251030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 321 PM CDT Sun Sep 24 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight There is a chance for thunderstorms late tonight across western Lake Superior. Some of the stronger storms will contain frequent lightning, heavy rain and small hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong northeast flow will develop across western Lake Superior Monday night, and then weaken and gradually become north and then northwest Tuesday into Tuesday evening. The flow and resulting waves could result in hazardous conditions for small craft, especially for areas closer to the Twin Ports, along the Bayfield Peninsula, to as far east as Chequamegon Bay. GSF/Grochocinski More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Sep 24, 3:19 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
319 PM CDT SUN SEP 24 2017
MNZ034-242045-
Crow Wing-
319 PM CDT SUN SEP 24 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CROW WING COUNTY...
At 319 PM CDT, a strong thunderstorm was over Flensburg, or 9 miles
west of Little Falls, moving northeast at 40 mph.
Wind gusts up to 40 mph, dime-size hail, and frequent cloud to ground
lightning can be expected with this storm.
This storm will be near...
Fort Ripley and Saint Mathias around 345 PM CDT.
Other locations impacted by this storm include St. Mathias, Lennox,
and Crow Wing State Park.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4624 9439 4626 9435 4627 9434 4628 9434
4629 9433 4631 9433 4617 9401 4616 9403
4616 9437 4618 9437 4621 9439
TIME...MOT...LOC 2019Z 216DEG 35KT 4597 9455
G2Special weather statement, Sep 24, 3:45 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Duluth MN
345 PM CDT SUN SEP 24 2017
MNZ033-034-242115-
Crow Wing-South Cass-
345 PM CDT SUN SEP 24 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CASS AND
NORTHWESTERN CROW WING COUNTIES...
At 345 PM CDT, a strong thunderstorm was over Leader, or 22 miles
northwest of Brainerd, moving northeast at 35 mph.
Wind gusts up to 40 mph, half-inch hail, and frequent cloud to ground
lightning can be expected with this storm.
This storm will be near...
Breezy Point, Pequot Lakes and Pine River around 415 PM CDT.
Other locations impacted by this storm include Jenkins, Chickamaw
Beach, and Lower Hay Lake.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4680 9446 4680 9443 4668 9418 4646 9451
4653 9469
TIME...MOT...LOC 2045Z 220DEG 30KT 4649 9462
G2Special weather statement, Sep 24, 3:47 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Duluth MN
347 PM CDT SUN SEP 24 2017
MNZ033-034-242115-
Crow Wing-South Cass-
347 PM CDT SUN SEP 24 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CROW WING COUNTY...
At 347 PM CDT, a strong thunderstorm was over Saint Mathias, or 9
miles southwest of Brainerd, moving northeast at 35 mph.
Wind gusts up to 40 mph, half-inch hail, and frequent cloud to ground
lightning can be expected with this storm.
This storm will be near...
Baxter and South Long Lake around 405 PM CDT.
Brainerd and Upper South Long Lake around 410 PM CDT.
Ironton and Merrifield around 415 PM CDT.
Other locations impacted by this storm include Barrows, Lennox,
Legionville, Edward Lake, Shephard, North Long Lake, St. Mathias,
Riverton, Crow Wing State Park, and Woodrow.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4624 9439 4626 9435 4628 9434 4629 9435
4631 9439 4655 9421 4643 9387 4615 9416
4616 9438 4618 9437 4621 9439
TIME...MOT...LOC 2047Z 215DEG 30KT 4623 9429
G2Special weather statement, Sep 24, 4:12 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Duluth MN 412 PM CDT SUN SEP 24 2017 MNZ025-033>035-242145- Northern Aitkin-Crow Wing-North Cass-South Cass- 412 PM CDT SUN SEP 24 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CASS AND NORTH CENTRAL CROW WING COUNTIES... At 411 PM CDT, a strong thunderstorm was 7 miles west of Fifty Lakes, or 26 miles southeast of Walker, moving northeast at 40 mph. Wind gusts up to 35 mph, half-inch hail, heavy downpours, and occasional cloud to ground lightning can be expected with this storm. Locations impacted include... Crosslake, Emily, Fifty Lakes, Remer, Wabedo, Outing, Thunder Lake, Inguadona, Chickamaw Beach, Manhattan Beach, Lower Hay Lake, Washburn Lake, Lake Ada, Swanburg, Lower Whitefish Lake, Laura Lake, Big Trout Lake, and Lake Roosevelt. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4666 9424 4679 9442 4715 9395 4695 9369 TIME...MOT...LOC 2111Z 227DEG 37KT 4679 9425 DAP
Special weather statement, Sep 24, 4:13 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
413 PM CDT SUN SEP 24 2017
MNZ038-242145-
Pine-
413 PM CDT SUN SEP 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PINE COUNTY...
At 413 PM CDT, a strong thunderstorm was near Hinckley, moving
northeast at 40 mph.
Wind gusts up to 35 mph, pea-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.
This storm will be near...
Sandstone around 430 PM CDT.
Askov around 435 PM CDT.
Rutledge around 440 PM CDT.
Willow River and Bruno around 445 PM CDT.
Other locations impacted by this storm include Grindstone Lake Pine
County, Finlayson, Friesland, Banning State Park, and Sturgeon Lake.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4598 9308 4598 9305 4618 9306 4642 9275
4642 9273 4623 9248 4594 9303
TIME...MOT...LOC 2113Z 221DEG 33KT 4606 9304
DAPSpecial weather statement, Sep 24, 4:16 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Duluth MN
416 PM CDT SUN SEP 24 2017
MNZ034-036-242145-
Crow Wing-South Aitkin-
416 PM CDT SUN SEP 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN AITKIN AND
SOUTHERN CROW WING COUNTIES...
At 415 PM CDT, strong thunderstorms were along a line extending from
near Baxter, to near Lastrup, and moving northeast at 45 mph.
Wind gusts up to 45 mph, half-inch hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.
These storms will be near...
Brainerd and South Long Lake around 425 PM CDT.
Merrifield and Upper South Long Lake around 430 PM CDT.
Ironton and Garrison around 440 PM CDT.
Mille Lacs Lake, Crosby, Deerwood and Cuyuna around 445 PM CDT.
Other locations impacted by these storms include Legionville,
Wolford, Cedar Lake, Camp Lake, Riverton, Ripple Lake, Cuyuna Country
State Park, Glory, Trommald, and Barrows.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
LAT...LON 4667 9390 4632 9345 4624 9359 4624 9381
4616 9381 4616 9419 4630 9433 4635 9433
TIME...MOT...LOC 2115Z 224DEG 39KT 4630 9427 4609 9406
DAPThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 9:07 PM CDT | Special Weather Statement | DLH | Pine | 38 min |
| Sep 23, 10:26 PM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 24, 3:19 PM CDT | Special Weather Statement | DLH | Morrison | 26 min |
| Sep 24, 3:45 PM CDT | Special Weather Statement | DLH | Crow Wing | 30 min |
| Sep 24, 3:47 PM CDT | Special Weather Statement | DLH | Crow Wing | 28 min |
| Sep 24, 4:12 PM CDT | Special Weather Statement | DLH | Cass | 33 min |
| Sep 24, 4:13 PM CDT | Special Weather Statement | DLH | Pine | 32 min |
| Sep 24, 4:16 PM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Sep 24, 4:36 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 39 min |
| Sep 24, 5:30 PM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Sep 24, 5:31 PM CDT | Special Weather Statement | DLH | Koochiching | 29 min |
| Sep 24, 5:33 PM CDT | Special Weather Statement | DLH | Crow Wing | 27 min |
| Sep 24, 5:35 PM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Sep 24, 5:36 PM CDT | Special Weather Statement | DLH | Saint Louis | 24 min |
| Sep 24, 5:52 PM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Sep 24, 6:17 PM CDT | Special Weather Statement | DLH | Saint Louis | 28 min |
| Sep 24, 6:24 PM CDT | Special Weather Statement | DLH | Carlton | 36 min |
| Sep 24, 6:25 PM CDT | Special Weather Statement | DLH | 35 min | |
| Sep 24, 6:43 PM CDT | Special Weather Statement | DLH | 17 min | |
| Sep 24, 6:46 PM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Sep 24, 6:51 PM CDT | Special Weather Statement | DLH | Carlton | 24 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.